MathSciNet Relay Station
MathSciNet bibliographic data
MR2230982 93D21 (93A14 93C95 93D10)
Wang, Yuzhen; Feng, Gang; Cheng, Daizhan; Liu, Yanhong Adaptive $L_2$ disturbance attenuation control of multi-machine power systems with SMES units. Automatica J. IFAC 42 (2006), no. 7, 1121–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement